# SDR AALA2018041890007

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Part time: 34,621 hours, 18,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON PRESSURE SEAL OF THE WINDSHIELD RIGHT SIDE IN THE COCKPIT.  REPLACED THE RT WINDSHIELD IAW 26C21056008.
